RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 57, Issue 3, Pages 369–376 (Mi mz1959)  

Asymptotic behavior of periodic solutions of parabolic equations with weakly nonlinear perturbation

M. Yu. Kokurin


Full text: PDF file (1388 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 57:3, 261–265

Bibliographic databases:

Received: 23.09.1993

Citation: M. Yu. Kokurin, “Asymptotic behavior of periodic solutions of parabolic equations with weakly nonlinear perturbation”, Mat. Zametki, 57:3 (1995), 369–376; Math. Notes, 57:3 (1995), 261–265

Citation in format AMSBIB
\Bibitem{Kok95}
\by M.~Yu.~Kokurin
\paper Asymptotic behavior of periodic solutions of parabolic equations with weakly nonlinear perturbation
\jour Mat. Zametki
\yr 1995
\vol 57
\issue 3
\pages 369--376
\mathnet{http://mi.mathnet.ru/mz1959}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1346436}
\zmath{https://zbmath.org/?q=an:0841.34063}
\transl
\jour Math. Notes
\yr 1995
\vol 57
\issue 3
\pages 261--265
\crossref{https://doi.org/10.1007/BF02303971}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TJ91400006}


Linking options:
  • http://mi.mathnet.ru/eng/mz1959
  • http://mi.mathnet.ru/eng/mz/v57/i3/p369

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:175
    Full text:60
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020